# SDR SWAA2017060614136

- Difficulty date: May 31, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 49,083 hours, 28,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EXIT SIGN LIGHT ASSEMBLY LOOSE.     R & R THE LIGHT ASSEMBLY IAW AMM.
